# SDR ASMF201207007

- Difficulty date: July 20, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N857AM
- Make and model: Boeing 737752
- Aircraft serial: 33793
- Aircraft time: 25,372 hours, 13,607 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 737001034
- Part serial: N0151
- Condition: Damaged
- Location: Right Winglet
- Part time: 25,372 hours, 13,607 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, DETECTED A LIGHTNING STRIKE, RIGHT WINGLET AND RIGHT OTBD THRUST REVERSER.  MX PERSONNEL PERFORMED A LIGHTNING STRIKE CONDITIONAL INSPECTION IAW MM 05-51-19, DETECTING DAMAGES OUT OF LIMITS IN RIGHT WINGLET AND RIGHT OTD THRUST REVERSER AND THE NRC A0191698, A0191699, A0191716 AND A0191917 WERE ISSUED TO REPAIR THE DAMAGES DETECTED; SO THERE WERE REPLACED IAW MM 57-21-21 AND MM 78-31-01, ALL CORRECT.
